| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device it locked up and the service indicator was illuminated.In this state, the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
Physio-control further evaluated the system pcb assembly from the customer's device and determined that the cause of the reported issue was due to the single board computer (sbc) on the system pcb assembly.The device was scrapped and the customer was sent a replacement device.
Additional Manufacturer Narrative
The device was returned for evaluation therefore, section d10 has been updated accordingly with the new information.Physio-control evaluated the customer¿s device and determined that the cause of the reported issue was due to the system pcb assembly.Due to a part obsolescence, the device cannot be repaired at this time.The customer has received a loaner unit until a permanent solution is identified.
Event or Problem Description